# SDR HEEA086525

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N974AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2653
- Aircraft time: 5,343 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,906 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 9560137520
- Condition: Leaking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE MAGNETIC SEAL LEAKING.
